MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor fractured during the surgery.The surgeon removed implant and use a new product to finish the surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign : china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection shows that the anchor was not returned and the tip of the inserter is bent.No other damage is noted to the inserter.The knob and tip function as intended.While turning the knob, the tip moves in and out of the inserter.As no anchor was returned or pictures provided; further visual and dimensional evaluations could not be performed on the anchor.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK ANCHOR 4.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key18041317
Report Number3006108336-2023-00030
Device Sequence Number20714820
Product Code MBI
UDI-Device Identifier00887868270192
UDI-Public(01)00887868270192(17)271018(10)65582929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9145
Device Lot Number65582929
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale